# SDR AWXA200600928

- Difficulty date: May 14, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 52,979 hours, 23,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367201100000
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C6 CHECK DISCOVERED FLOOR PANEL 132GF IN THE FORWARD CARGO COMPARTMENT WAS CRACKED AND DELAMINATED OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED FABRICATED 131GF FLOORBOARD IAW IRM 9701 F.
